# SDR CA980318052

- Difficulty date: March 10, 1998
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Piper PA-31
- Aircraft time: 8,685 hours
- Engine: Lyc TIO540A2B
- System (JASC): 3411 · Pitot/Static System
- Part: Line
- Part number: 1663334
- Condition: Chafed
- Location: Pitot/Static Sys
- Part time: 5,707 hours
- Component: Pitot/Static Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LINE, PNEUMATIC RELAY TO TEE TO PILOTS DG AND ATTITUDE GYRO CHAFED BY LOCKWIRING ON HOUSING CONTROL SHAFT BEARING. EACH TIME THE CONTROL YOKE IS PULLED BACK THE HOSE CHAFES ON THE LOCKWIRE. REROUTED AND REPLACED.
